International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2004 / Article

Open Access

Volume 2004 |Article ID 692126 | https://doi.org/10.1155/S0161171204202277

D. N. Georgiou, I. E. Kougias, "On Cauchy problems for fuzzy differential equations", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 692126, 7 pages, 2004. https://doi.org/10.1155/S0161171204202277

On Cauchy problems for fuzzy differential equations

Received25 Feb 2002

Abstract

Existence and uniqueness theorems are proved for Cauchy problems of second-order fuzzy differential equations.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views79
Downloads575
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.